Eurasian Mathematical Journal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Eurasian Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eurasian Math. J., 2021, Volume 12, Number 2, Pages 39–51 (Mi emj402)  

Approximation by modified Lupaş-Stancu operators based on $(p, q)$-integers

A. Khana, Z. Abbasb, M. Qasimb, M. Mursaleenac

a Department of Mathematics, Aligarh Muslim University, Aligarh-202002, India
b Department of Mathematical Sciences, Baba Ghulam Shah Badshah University, Rajouri-185234, Jammu and Kashmir, India
c Department of Medical Research, China Medical University Hospital, China Medical University (Taiwan), Taichung, Taiwan

Abstract: The purpose of this paper is to construct a new class of Lupaş operators in the frame of post quantum setting. We obtain a Korovkin type approximation theorem, study the rate of convergence of these operators by using the concept of the $K$-functional and modulus of continuity, also give a convergence theorem for the Lipschitz continuous functions.

Keywords and phrases: Lupaş operators, post quantum analogue, $q$ analogue, Peetre's $K$-functional, Korovkin type theorem, convergence theorems.

Funding Agency Grant Number
Council of Scientific and Industrial Research 09/1172(0001)/2017-EMR-I
The third author (M. Qasim) is also grateful to the Council of Scientific and Industrial Research (CSIR), India, for providing the Senior Research Fellowship(09/1172(0001)/2017-EMR-I).


DOI: https://doi.org/10.32523/2077-9879-2021-12-2-39-51

Full text: PDF file (441 kB)
References: PDF file   HTML file

MSC: 41A10, 41A25, 41A36
Received: 18.04.2019
Revised: 19.02.2020
Language:

Citation: A. Khan, Z. Abbas, M. Qasim, M. Mursaleen, “Approximation by modified Lupaş-Stancu operators based on $(p, q)$-integers”, Eurasian Math. J., 12:2 (2021), 39–51

Citation in format AMSBIB
\Bibitem{KhaAbbQas21}
\by A.~Khan, Z.~Abbas, M.~Qasim, M.~Mursaleen
\paper Approximation by modified Lupa\c{s}-Stancu operators based on $(p, q)$-integers
\jour Eurasian Math. J.
\yr 2021
\vol 12
\issue 2
\pages 39--51
\mathnet{http://mi.mathnet.ru/emj402}
\crossref{https://doi.org/10.32523/2077-9879-2021-12-2-39-51}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85111502908}


Linking options:
  • http://mi.mathnet.ru/eng/emj402
  • http://mi.mathnet.ru/eng/emj/v12/i2/p39

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Number of views:
    This page:38
    Full text:27
    References:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021